| Model Number |
CV-V1 |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported the video system center connector was loose, then the image would become black when shaking the scope connector slightly.The issue occurred during preparation for use for a gastroscopy.The procedure was completed using a similar device.The patient was not under anesthesia and there were no reports of patient harm.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations, that could have caused or contributed to the reported issue.It has been over 5 years, since the subject device was manufactured.The device was returned to olympus for inspection.And the customer's reportable malfunction was confirmed.Based on the results of the investigation, it is likely, the following led to the malfunction: faulty scope socket.Olympus will continue to monitor field performance for this device.